| Model Number |
IPN036826 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Customer reported "this product does not advance easily into the ij without having the dilator separate from the introducer".The user has to bend the spring wire guide around the dilator to keep both the wire and dilator in place.It was reported the dilator will dislodge from its place in the patient and a larger skin incision needs to be made.Surgicel is used to control bleeding at the insertion site.The patient's condition is reported as fine.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The ifu provided with the kit informs the user, "do not withdraw dilator until the sheath is well within the vessel to reduce the risk of damage to sheath tip".The ifu also states, "dilator may be partially withdrawn to facilitate advancement of sheath through tortuous vessel".A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description